| Model Number |
8900-0223-01 |
| Medical Device Problem Code |
Output Problem (3005)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
05/05/2019
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that while attempting to treat a (b)(6) year-old-male patient during cardioversion, the device recognized the attached adult electrodes as pediatric electrodes.Complainant indicated that there was no adverse effect to the patient due to the reported malfunction.
Additional Manufacturer Narrative
The electrode pads involved were returned for evaluation.The customer's report was not replicated or confirmed.The electrode pads tested and were recognized as adult pads only throughout all testing.The chip reader was used and confirmed that the pads were adult and manufactured on 12/18/18 lot 5118.The pads were able to shock into a simulator at 200 joules with no discrepancies found.The electrode pads were scrapped.Analysis of reports of this type has not identified an increase in trend.